Mathematische Annalen

, Volume 163, Issue 2, pp 161–166 | Cite as

Every non-normable Frechet space is homeomorphic with all of its closed convex bodies

  • Czeslaw Bessaga
  • Victor Klee


Convex Body Frechet Space Closed Convex Body 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [0]
    Anderson, R. D.: Topological properties of the Hilbert cube and the infinite product of open intervals. Trans. Am. Math. Soc., to appear.Google Scholar
  2. [1]
    Bartle, R. G., andL. M. Graves: Mappings between function spaces. Trans. Am. Math. Soc.72, 400–413 (1952).Google Scholar
  3. [2]
    Bessaga, C., andV. Klee: Two topological properties of topological linear spaces. Israel J. Math.2, 211–220 (1964).Google Scholar
  4. [3]
    —— andA. Pełczyński: Some remarks on homeomorphisms ofF-spaces. Bull. Acad. Polon. Sci., Sér. sci. math. astr. et phys.10, 265–270 (1962).Google Scholar
  5. [4]
    Corson, H., andV. Klee: Topological classification of convex sets. Proc. Symp. Pure Math.7. — Convexity. Am. Math. Soc., Providence, R.I., 1963, 37–51.Google Scholar
  6. [5]
    Eidelheit, M.: Zur Theorie der Systeme linearer Gleichungen. Studia Math.6, 139–148 (1936).Google Scholar
  7. [6]
    Klee, V.: Convex bodies and periodic homeomorphisms in Hilbert space. Trans. Am. Math. Soc.74, 10–43 (1953).Google Scholar
  8. [7]
    —— Some topological properties of convex sets. Trans. Am. Math. Soc.78, 30–45 (1955).Google Scholar
  9. [8]
    —— Topological equivalence of a Banach space with its unit cell. Bull. Am. Math. Soc.67, 286–290 (1961).Google Scholar
  10. [9]
    Kolmogoroff, A.: Zur Normierbarkeit eines allgemeinen topologischen Raumes. Studia Math.5, 29–33 (1934).Google Scholar
  11. [10]
    Michael, E.: Convex structures and continuous selections. Canad. J. Math.11, 556–575 (1959).Google Scholar
  12. [11]
    Anderson, R. D.: Hilbert space is homeomorphic to the countable infinite product of lines. Bull. Am. Math. Soc.72, to appear (1966).Google Scholar
  13. [12]
    Kadec, M. I.: Topological equivalence of all separable Banach spaces. (Russian.) Dokl. Akad. Nauk SSSR, to appear.Google Scholar

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • Czeslaw Bessaga
    • 1
  • Victor Klee
    • 2
  1. 1.WarsawPoland
  2. 2.Seattle

Personalised recommendations